MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® MYCROMESH® BIOMATERIAL; MESH, SURGICAL, POLYMERIC

W. L. GORE & ASSOCIATES, INC. GORE® MYCROMESH® BIOMATERIAL; MESH, SURGICAL, POLYMERIC
Catalog Number 1MYM10
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Unspecified Infection (1930); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/10/2008
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to gore that the patient underwent laparoscopic incisional hernia repair on (b)(6) 2007 whereby a gore® mycromesh® biomaterial was implanted.The complaint alleges that on (b)(6) 2008, an additional procedure occurred whereby the gore device was explanted.It was reported the patient alleges the following injuries: mesh removed due to infection.45 minutes was spent taking down adhesions of the small bowel.Additional event specific information was not provided.
 
Additional Manufacturer Narrative
Additional details regarding the patient's clinical course were ascertained from a review of medical records and are as follows: relevant medical information: ¿ (b)(6) 2007: (b)(6) clinic.(b)(6), md.History and physical.Chief complaint: ¿chronic abdominal pain.¿ history of present illness: ¿the patient is a 45-year-old female with a history of left upper quadrant and left lower quadrant pain for quite some time.She has a very extensive past surgical history with several complications including an apparent pancreatic duct problem and a splenectomy following a laparoscopic nissen fundoplication.She continues to have left upper quadrant pain, develops bloating in that area at times and feels a pulling sensation.She also has a lot of nausea and vomiting.Is currently taking a lot of narcotics for this pain.The patient had a cat scan recently which was completely normal, also an ultrasound.Labs upon review today actually also look for the most part fairly normal.Those were drawn on the 19th of this last month.More specifically, all of her liver function tests [lfts] were within normal limits.¿ abdomen: ¿soft and obese.Both midline incisions are noted along with several laparoscopic scars.The patient has very mild tenderness in the left lower quadrant.There is no obvious hernia noted in the lower incision.The right side is benign.Left upper quadrant can definitely elicit pain, especially with deep palpation.It is definitely much different than the rest of the abdominal cavity, however there is no rebound and/or peritoneal signs.¿ assessment: ¿1.Chronic abdominal pain, questionable etiology.¿ plan: ¿at this point i did have a long discussion with frances and her husband today.We talked about the fact that she did have a colonoscopy three years ago which was normal.Also an egd recently by dr.Naum which was essentially normal minus the wrap changes.One thing i am going to start with at this point is an upper gi with a small bowel follow through to assess the wrap to make sure that it has not slipped up into the chest which has not been evaluated at this point.I am also going to assess her level of reflux and bowel transit time.At that point i do not believe there is any need for further testing and i honestly would put a laparoscope into the abdominal cavity for diagnostic purposes.We can assess the wrap at that time and redo a portion if need be, can also repair any type of hernia which i really question she may or may not have in that left upper quadrant based on her symptomatology.At this time, however, all questions were answered.We will get her set up for a upper gi and i will be in very close contact with her.My thanks to jodi olson for allowing me to participate in fran¿s [sic] care.¿ ¿ (b)(6) 2007: (b)(6) clinic.(b)(6), md.Office note.¿frances is in the clinic today for follow-up.She did have an upper gi with small bowel follow through which was essentially normal.No hiatal hernia and/or reflux.There was no slippage of the wrap itself.Continues to have left upper quadrant pain and actually today has a mass-like effect in the area with extensive pain with palpation.I am going to get her set up for a diagnostic laryngoscopy and possible hernia repair.¿ abdomen: ¿soft and obese, bowel sounds positive.Exquisitely tender left upper quadrant with what appears to feel like a hernia in that area of an incisional site.¿ plan: ¿at this point again diagnostic laparoscopy, possible hernia repair.We talked about risks and benefits to include but not limited to bleeding, infection, possible damage to hollow or solid viscus, and the possibility of conversion to an open procedure.The patient understands and wishes to proceed as outlined above.¿ implant preoperative complaints: ¿ (b)(6) 2007: (b)(6) medical center.(b)(6), md.Preoperative history and physical: chief complaint: ¿left upper quadrant abdominal pain.¿ history of present illness: ¿this patient is presenting today with a left upper quadrant abdominal pain that has been fairly chronic in nature.She is 45-years old.She has had the pain now for a considerable amount of time.She has an extensive past surgical history including some complications, such as a pancreatic duct and splenectomy following a laparoscopic nissen fundoplication.She developed some bloating, as well, and senses a pulling sensation in that left upper quadrant.She has had some associated nausea and vomiting.She has been taking narcotics for pain relief.¿ her recent ct scan was normal.Lab work has also been normal.All her lfts have been normal.She had a recent upper gi and small bowel follow through which was normal.There was no evidence of hiatal hernia and/or reflux.There is no slippage of the wrap from the prior nissen fundoplication.¿ physical examination: abdomen: ¿soft.She does have some left upper quadrant tenderness to palpation.No guarding or masses at this time.The pain to the left upper quadrant is primarily noted with deep palpation.¿ impression: ¿left upper quadrant abdominal pain.¿ plan: ¿it is recommended that she undergo a diagnostic laparoscopy with possible hernia repair.The risks and benefits of the above procedure have been explained to her.Risks include that of bleeding, infection, injury to local tissue, injury to bowel, possible need for further operations, and anesthetic risks.She is willing to proceed.¿ ¿ (b)(6) 2007: (b)(6) medical center.(b)(6), md.Indications: ¿the patient is a 45-year-old female who has had a long extensive history of abdominal pain.She also has had a known laparoscopic nissen fundoplication and hiatal hernia repair.The patient presents with chronic abdominal pain, and probable hernia, anterior abdominal wall.¿ implant procedure: 1.Diagnostic laparoscopy with extensive lysis of adhesions.2.Repair of multiple incisional hernias with 15 x 19 mycromesh.[implant: gore® mycromesh® biomaterial, 1mym10/04677662, 15cm x 19cm.] implant date: (b)(6) 2007 [hospitalization dates not provided].¿ (b)(6) 2007: (b)(6) medical center.(b)(6), md.Operative report.Assistant: (b)(6), pa-c.Preoperative diagnosis: abdominal pain, questionable hernia.Postoperative diagnosis: same.Anesthesia: general and local.Estimated blood loss: less than 10 ml.Specimens: none.Complications: none.¿ wound classification: not provided.¿ procedure: ¿the patient was brought to the operating room and placed in the supine position, adequate general anesthesia was induced.The abdomen as [sic] prepped and draped in a sterile fashion.We began by placing a 5 mm nonbladed trocar into the abdominal cavity just on the right lateral quadrant area.Co2 was insufflated.This was followed by a 5 and a 10 mm trocar superior and inferior respectively.There was [sic] multiple, extensive adhesions along the midline incision site, and all of the way through the left lower and upper quadrants.We did take down all of these adhesions both with harmonic scalpel and metzenbaum scissors.This did incorporate at least an hour of the case this time.They were very extensive and very thickened.We were able to get the liver off the anterior abdominal wall.The stomach itself was actually brought back down into the operative field from away from the anterior abdominal wall.All bowel was also identified and preserved.Hemostasis was controlled with electrocautery and harmonic scalpel.There was no sign of dilatation, and no sign of obstruction.The rest of the liver appeared within normal limits.We did dissect the anterior abdominal wall and found two quarter sized hernias along the midline incision site.A 15 x 19 mesh was rolled up and deployed into the abdominal cavity, and secured with protex every one cm, also the entire middle aspect of the mesh was also tacked.There were no other hernias noted along the midline incision.All adhesions were taken down.Hemostasis was completely adequate.We allowed all co2 to escape.All ports were removed.Each area was copiously irrigated.All areas were then closed with 3-0 monocryl in a subcuticular fashion.Steri-strips and sterile dressings were applied.All sponge and needle counts were correct.The patient tolerated the procedure well and was transferred to recovery in stable condition.¿ ¿ (b)(6) 2007: (b)(6) medical center.Implant record.¿patch micro mesh 15cm x 19cm.¿ site: ¿abdomen.¿ cat #: ¿1mym10.¿ lot #: ¿04677662.¿ size: ¿15cm x 19cm.¿ qty: ¿1.¿ ¿ pathology report was not provided.Revision preoperative complaints: ¿ (b)(6) 2008: (b)(6) medical center.(b)(6), md.Office note.¿frances is coming in today for follow-up.Patient well known to our service.Frances had a very large abdominal wall hernia repaired in the past laparoscopically.This was done back on 04/02/2007.The patient did very, very well after this and was actually getting back to a normal life.Apparently according to frances she did sneeze over the weekend and felt a very sharp stabbing pain in the right upper quadrant.Also has noticed a lump and a bulge there at this time which her husband does massage back in over time.¿ exam: abdomen: ¿soft and mildly obese.Very tender right upper quadrant.With cough can feel a defect again in the right lateral quadrant area.¿ assessment: ¿1.Right upper quadrant hernia ¿ symptomatic.¿ plan: ¿1.At this point the patient would like to have this repaired.Will attempt to do this laparoscopically at st.A¿s hospital.We did talk about risks and benefits to include but not limited to bleeding, infection, possible damage to hollow or solid viscous, the possibility of conversion to an open procedure, the use of mesh, the possibility of recurrence.The patient understands and wishes to proceed as outlined above.All questions were answered in full detail today.¿ ¿ (b)(6) 2008: (b)(6) medical center.(b)(6), md.Indication: ¿the patient is a 46-year-old female well known to our service.She has known hernias in the past that were repaired.Presents for possible right upper quadrant hernia secondary to her most recent pain.¿ revision procedure: diagnostic laparoscopy, with extensive lysis of adhesions.Revision date: (b)(6) 2008 [hospitalization (b)(6) 2008].¿ (b)(6) 2008: (b)(6) medical center.(b)(6), md.Operative report.Assistant: (b)(6), pa-c.Preoperative diagnosis: possible right upper quadrant hernia.Postoperative diagnosis: same.Anesthesia: general and local.Estimated blood loss: less than 25 ml.Specimens: none.Complications: none.¿ wound classification: not provided.¿ procedure: ¿the patient was brought to the operating room and placed in a supine position.Adequate general anesthesia was induced, and the abdomen was then prepped and draped in a sterile fashion.At that point, a 5-mm nonbladed trocar was placed in the abdominal cavity just to the left of midline.Co2 was insufflated.This was followed by a 5-mm above and a 5-mm below.We began by taking down massive amount of adhesions near the upper aspect of the incision, working our way towards the right upper quadrant.The liver is also peeled away from the anterior abdominal wall.Hemostasis was controlled with electrocautery.We identified the entire right upper quadrant area after about 45 minutes of lysis of adhesions.There was no hernia noted whatsoever as noted by multiple different observers.The entire right upper quadrant, and at this point right lateral quadrant were completely freed up, no hernia noted, and the mesh was in place.Hemostasis was adequate.There was surgicel placed over the top of the liver.Copious irrigation was undertaken until returns were clear.Hemostasis was adequate, and controlled with electrocautery.At this time, hemostasis was adequate once again.All co2 was allowed to escape and all ports removed.All areas were irrigated, and closed with 3-0 monocryl in a subcuticular fashion.Steri-strips and sterile dressings were applied.All sponge and needle counts were correct.¿ ¿ pathology report was not provided.¿ (b)(6) 2008: (b)(6) medical center.(b)(6), md.Discharge summary.Admitting diagnosis: ¿questionable right upper quadrant hernia with right upper quadrant pain.¿ discharge diagnosis: ¿no right upper quadrant hernia was identified during the exploration laparoscopy, status post extensive lysis of adhesions, especially in the right upper quadrant.¿ history of present illness and hospital course: ¿frances is a pleasant 46-year-old female who was admitted for right upper quadrant pain.She underwent exploratory laparoscopy and underwent extensive lysis of adhesions.There was no right upper quadrant hernia present.She is tolerating a regular diet without any difficulty and her pain is controlled.She denies any nausea or vomiting.She did have a little bit of abdominal bloating sensation.The patient is doing well and will be discharged home today.Her hemoglobin is stable at 12.7.Her preop hemoglobin was 13.5.¿ discharge instructions: ¿the patient will be discharged home.She is to follow up with dr.Schmit in 2-3 weeks.Lorcet 10/650 mg 1-2 p.O.Every six hours p.R.N.For pain dispense 20 with one refill was given to the patient.The patient is to call the clinic if she has any problems before her post hospital check.¿ relevant medical information: ¿ (b)(6) 2008: (b)(6) medical center.Inpatient hospitalization.- (b)(6) 2008: (b)(6), md.Discharge summary.Admitting diagnosis: ¿abdominal wall hematoma.¿ discharge diagnosis: ¿abdominal wall hematoma, status post ct guided intraperitoneal drain placed by dr.Herbel.¿ history of present illness and hospital course: ¿frances is a pleasant 46-year-old female who was admitted to (b)(6) medical surgical floor.She underwent the above procedure.She did have significant discomfort at the time of admission, however, by the time of discharge she had decreased abdominal pain.Dr.Herbel did place a ct-guided intraperitoneal drain and did get 60 ml of fluid removed.20 ml was sent for culture and sensitivity.The patient was [sic] drain care and was discharged home.She was started on iv antibiotics.Percocet was given at the time of discharge.She was also to follow up with dr.Herbel regarding the drain in two weeks.¿ ¿ (b)(6) 2008: (b)(6) medical center.(b)(6).Md.History and physical.Chief complaint: ¿recurrence of abdominal pain.¿ history of present illness: ¿the patient is a 46-year-old female that underwent a diagnostic laparoscopy with extensive lysis of adhesions and repair of multiple incisional hernias with mesh repair in early august.The patient subsequently developed a seroma, which had a drain placed by dr.Herbel.The patient has been having drainage from this site for some time.She now re-represents with significant abdominal pain surrounding around the abdominal drain site.She also states she has been having significant pain with urination and she is having significant nausea with emesis.She also states she has been having diarrhea associated with all of her symptoms also.The patient came to the hospital.She had a ct scan performed, which demonstrated increased fluid in the area of the placement of the drain around the mesh also.No other pathological findings identified.¿ physical examination: abdomen: ¿obese.Mild tenderness per the patient in the midline near the drain.The drain is placed to a vacuum bag and has serous fluid draining from it.All other incisions are well healed.¿ assessment and plan: ¿a 46-year-old female status post extensive lysis of adhesions and multiple incisional hernia repair with seroma formation near the mesh.We will admit the patient.We will keep her on iv antibiotics.Continue with pain medication to control.We will obtain laboratory data along with urinalysis and see if any of this pans out.The fluid around the mesh appears to have somewhat increased and i will review this with radiology to see if they agree or if they see any other areas of signs of possible mesh infection.The patient understands this.All of her questions were answered.¿ ¿ (b)(6) 2008.(b)(6) medical center.Inpatient hospitalization.­ (b)(6) 2008: (b)(6), md.Discharge summary.Admitting diagnosis: ¿recurrent abdominal pain secondary to hematoma.¿ discharge diagnoses: ¿as above, status post replacement of ct guided drain placement by dr.Herbel.¿ history of present illness and hospital course: ¿frances is a pleasant 46-year-old female who was admitted to the hospital for complaints of increased abdominal pain.She did undergo diagnostic laparoscopy with extensive lysis of adhesions in august.She did develop a hematoma and had a drain placed, however, the drain has now failed and is not draining.She had a ct of the abdomen which showed a slight increase in the anterior abdominal fluid collection since the previous exam.Dr.Herbel was consulted and she had a drain replaced.Her white count remained normal throughout her hospitalization.Her hemoglobin was a little bit low at 10.5, it was stable.She was started on ertapenem 1 gram every 24 hours and did well and was ultimately discharged home, but by the time of discharge she had decreased abdominal pain.¿ discharge instructions: ¿the patient will be discharged home.She was changed to oral protonix at the time of discharge.Diet was regular.She is to followup with dr.Schmit in minot.Percocet was given for pain.¿ explant preoperative complaints: ¿ (b)(6) 2008: (b)(6) clinic.(b)(6), md.Office note.¿frances is in the clinic today for followup.This is a patient well known to our service.She continues to have some drainage from her upper drain site.This really concerns me as far as underlying infected mesh.I am going to bring the patient down for exploratory laparotomy, removal of infected mesh, and also complete lysis of adhesions.¿ assessment: ¿1.Patient with probable infected mesh, intermittent signs of obstruction.¿ plan: ¿1.At this point, patient will be undergoing exploratory laparotomy, removal of infected mesh, and possible placement of vicryl mesh.We did talk about risks and benefits to include not limited to bleeding, infection, possible damage to underlying hallow [sic] or solid viscous, possibility of need for further surgery, and/or postop infection.Patient understands and wishes to proceed as outlined above.All questions were answered in full detail.¿ ¿ (b)(6) 2008: (b)(6) medical center.(b)(6), md.Indication: ¿the patient is a 46-year-old female who recently had a diagnostic laparoscopy, now has an infected mesh, with continued abdominal pain, nausea, and vomiting.¿ explant procedure: 1.Exploratory laparotomy with extensive lysis of adhesions - greater than 45 minutes.2.Removal of infected mesh.Explant date: (b)(6) 2008 [hospitalization dates (b)(6) 2008].¿ (b)(6) 2008: (b)(6) medical center.(b)(6), md.Operative report.Assistant: (b)(6), pa-c.Preoperative diagnosis: chronic abdominal pain, infected mesh.Postoperative diagnosis: same.Anesthesia: general.Estimated blood loss: less than 100 ml.Specimens: portion of mesh.Complications: none.¿ wound classification: not provided.¿ procedure: ¿the patient was brought to the operating room and placed in the supine position.Adequate general anesthesia was induced and the abdomen was then prepped and draped in a sterile fashion.A midline incision was made, carried down to the fascia and mesh which were opened without difficulty.We then spent at least the next 45 minutes taking down adhesions and freeing up the small bowel from the ligament of treitz, clear to the terminal ileum without difficulty.The remainder of the colon appeared within normal limits.The liver was extremely adherent to the anterior abdominal wall.This was all taken down and controlled with electrocautery.Copious irrigation was undertaken with kanamycin laced with normal saline until returns were clear.Hemostasis at this time was completely adequate.We did place two #19 round blakes and secured them with nylon to the skin.The abdominal cavity was then closed with runny nose #1 looped pds.The deep tissues were closed with interrupted 3-0 vicryl.The skin was closed with 3-0 monocryl in a subcuticular fashion.Steri-strips and sterile dressings were applied.All sponge and needle counts were correct.The patient tolerated the procedure well, transferred to the recovery area in stable condition.¿ ¿ (b)(6) 2008: (b)(6) laboratory, llc.[no physician name noted.] microbiology: source: ¿tissue abdomen-inf.Mesh.¿ received: ¿(b)(6) 2008 17:03.¿ gram stain: ¿final (b)(6) 2008 no organisms seen.Few pmns.¿ aerobic culture: ¿final (b)(6) 2008 organism 01 coagulase negative staphylococcus: light growth.Isolate #1.Organism 02 coagulase negative staphylococcus: very light growth.Isolate #2.Organism 03 coagulase negative staphylococcus: light growth.Isolate #2.Anaerobic culture: no anaerobes isolated.¿ ¿ (b)(6) 2008: (b)(6) medical center.(b)(6), md.Discharge summary.Admitting diagnosis: ¿abdominal pain secondary to hematoma with infected mesh.¿ discharge diagnoses: ¿as above, status post exploratory laparotomy with removal of infected mesh.Obesity.Bmi 47.5.¿ history of present illness with hospital course: ¿frances is a pleasant 46-year-old female who was admitted to the hospital for increased abdominal pain.She was found to have an infected mesh.She did undergo removal of the infected mesh and was started on iv antibiotics.Infectious disease was consulted, and she was discharged on moxiflexacin 400 mg daily for two weeks.The patient did well and was ultimately discharged home.¿ discharge instructions: ¿the patient was discharged home on antibiotics as above.The patient is to follow up with dr.Schmit in minot.¿ a potential relationship, if any, between the alleged injuries or complications and the gore device has not been established at this time based on available information.It should be noted that the gore® mycromesh® biomaterial instructions for use addresses the following adverse reactions among others: ¿possible adverse reactions with the use of any tissue deficiency prosthesis may include, but are not limited to, contamination, infection, inflammation, adhesion, fistula formation, seroma formation, hematoma, and recurrence.The gore® mycromesh® biomaterial instructions for use also states: ¿strict aseptic techniques should be followed.If an infection develops, it should be treated aggressively.An unresolved infection may require removal of the material.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Additional Manufacturer Narrative
H6: updated health effect.H6: updated investigation finding.H6: updated type of investigation.H6: updated investigation conclusions.The investigation has been completed.Based upon the totality of the information received over the course of the investigation and reported by gore in the previously submitted medical record narratives the following conclusions have been reached.As previously reported, all pertinent medical records requested may not have been received.Through gore's investigation and based on the available information there is no available information that reasonably suggests that a gore device may have caused or contributed to death, serious injury or reportable malfunction, and is no longer considered reportable.Therefore, this event is being coded as no clinical signs, symptoms or conditions, no health consequences or impact and will be closed as no problem detected.Previous patient codes were reported based on the original complaint and are no longer applicable and/or not reportable per gore¿s investigation.It should be noted that the gore® mycromesh® biomaterial instructions for use include warnings and addresses the following adverse reactions among others: ¿possible adverse reactions with the use of any tissue deficiency prosthesis may include, but are not limited to, contamination, infection, inflammation, adhesion, fistula formation, seroma formation, hematoma, and recurrence.¿ the instructions for use further warn: ¿strict aseptic techniques should be followed.If an infection develops, it should be treated aggressively.An unresolved infection may require removal of the material.¿ procedure and specific patient factors may contribute to or cause infection, leading to contamination, exposure, lack of incorporation and/or seeding of device.Procedure related factors may include adherence to clinical guidelines on infection risk management, contamination of device prior to or during implant, and post-operative persistent/symptomatic seroma and wound management.Patient risk factors may include diabetes, smoking, age, malnutrition, immunosuppressive therapy, post-operative instruction noncompliance, and hygiene.As with any surgical procedure, there are always risks of complications for surgical repair of hernias and soft tissue deficiencies, with or without mesh.These may include but are not limited to, adhesions and related harms, bleeding, bowel obstruction, compromised device biocompatibility, contamination which may lead to patient harms, device damage, dysphagia, erosion or extrusion and related harms, exposure or protrusion and related harms, fever, fistula, gerd recurrence, defect recurrence and related harms, ileus, increased procedure time and related harms, irritation or inflammation, infection, mesh migration, mesh contraction, pain, paresthesia, perforation, revision/re-intervention, seroma or hematoma and related harms, tissue ischemia, wound complications and wound dehiscence and additional intervention including surgery.Many of the potential complications are associated with the patient¿s underlying disease progression, co-morbidities, additional medical history and/or other surgical procedures.The above inherent risks are typically detailed in standard informed consent documents.Based upon the information received, the device remains in the patient and was not available for evaluation.Review of the manufacturing records verified that the lot met all pre-release specifications.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any "defects" or has "malfunctioned".These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.

Brand Name
GORE® MYCROMESH® BIOMATERIAL
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WOODY MOUNTAIN B/P
3750 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
alexandrea holtsoi
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key18083107
Report Number2017233-2023-04385
Device Sequence Number12685858
Product Code FTL
UDI-Device Identifier00733132601561
UDI-Public00733132601561
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K931150
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Device Explanted Year2008
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/18/2011
Device Catalogue Number1MYM10
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/07/2023
Supplement Report FDA Received Date07/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/19/2006
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age46 YR
Patient SexFemale